Hilbert's Theorem 90 in monoidal categories

A. Al-Rawashdeh, B. Mesablishvili

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


A categorified version of Hilbert's Theorem 90 is given. The natural setting for our result is that of symmetric monoidal categories. Some applications to the symmetric monoidal categories of modules over a commutative ring, chain complexes and Banach spaces are given.

Original languageEnglish
Pages (from-to)1-36
Number of pages36
JournalJournal of Algebra
Publication statusPublished - Jul 15 2022


  • (Co)algebras in a monoidal category
  • Banach spaces
  • Chain complexes
  • Descent cohomology
  • Galois extensions
  • Hilbert's Theorem 90
  • Monoidal categories

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Hilbert's Theorem 90 in monoidal categories'. Together they form a unique fingerprint.

Cite this